PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 315-324
Tytuł artykułu

Subnormal operators of Hardy type

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
315-324
Opis fizyczny
Daty
wydano
1997
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, ul. Św. Tomasza 30, 31-027 Kraków, Poland
Bibliografia
  • [AD1] M. B. Abrahamse and R. G. Douglas, A class of subnormal operators related to multiply connected domains, Adv. in Math. 19 (1976), 106-148.
  • [AD2] M. B. Abrahamse and R. G. Douglas, Operators on multiply connected domains, Proc. Roy. Irish Acad. 74 (1974), 135-141.
  • [AK] M. B. Abrahamse and T. Kriete, The spectral multiplicity of a multiplication operator, Indiana Univ. Math. J. 22 (1973), 845-857.
  • [C1] J. B. Conway, Spectral properties of certain operators on Hardy spaces of planar domains, Integral Equations Operator Theory 10 (1987), 659-706.
  • [G] T. W. Gamelin, Uniform Algebras, Prentice Hall, Englewood Cliffs, N.J., 1969.
  • [H] M. Hasumi, Hardy Classes on Infinitely Connected Riemann Surfaces, Lecture Notes in Math. 1027, Springer, 1983.
  • [M] W. Mlak, Szegő measures related to plane sets, Comment. Math., Tomus spec. in honorem L. Orlicz 1 (1978), 239-249.
  • [P] C. Pommerenke, Boundary Behaviour of Conformal Maps, Springer, 1992.
  • [R1] K. Rudol, The functional model for a class of subnormal operators, Bull. Polish Acad. Sci. Math. 30 (1982), 71-77.
  • [R2] K. Rudol, The generalised Wold Decomposition for subnormal operators, Integral Equations Operator Theory 11 (1988), 420-436.
  • [R3] K. Rudol, On bundle shifts and cluster sets, ibid. 12 (1989), 444-448.
  • [R4] K. Rudol, A model for some analytic Toeplitz operators, Studia Math. 100 (1991), 81-86.
  • [R5] K. Rudol, Spectra of subnormal Hardy type operators, Ann. Polon. Math. 65 (1997), 213-222.
  • [S] M. V. Samokhin, Some classical problems of analytic functions theory in Parreau-Widom domains, Mat. Sb. 182 (1991), 892-910 (in Russian).
  • [S1] M. V. Samokhin, On limit properties of bounded holomorphic functions and maximum modulus principle in domains of arbitrary connectivity, ibid. 135 (1988), 497-513 (in Russian).
  • [SP] J. Spraker, The minimal normal extension for $M_z$ on the Hardy space of a planar domain, Trans. Amer. Math. Soc. 318 (1990), 57-67.
  • [Y] D. V. Yakubovich, Riemann surface models of Toeplitz operators, in: Oper. Theory Adv. Appl. 42, Birkhäuser, 1989, 305-415.
  • [Y1] D. V. Yakubovich, Dual piecewise analytic bundle shift models of linear operators, J. Funct. Anal. 136 (1996), 294-330.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p315bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.